# SDR DATA2016081601

- Difficulty date: August 16, 2016
- Submitted: August 17, 2016
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360200
- Aircraft serial: SH3627
- Aircraft time: 27,712 hours, 38,656 cycles
- Engine: Pwa PT6A65AR
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication Sys
- Condition: False Indication
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, FOLLOWING APPROACH CHECKLIST AND SELECTING GEAR DOWN, F/O NOTED THE NOSE GEAR LIGHT ILLUMINATED RED, WHILE THE GEAR LEFT AND GEAR RIGHT WERE GREEN.  AIRCREW REQUESTED DELAYED VECTORS TO ACCOMPLISH REQUIRED CHECKLIST.  AFTER PERFORMING APPROPRIATE ACTIONS AND GEAR NOT INDICATING GREEN OR DOWN AND LOCKED, AN EMERGENCY WAS DECLARED.  ATC AUTHORIZED A LOW PASS ON THE RUNWAY, AND EMERGENCY PERSONNEL VERIFIED GEAR WAS DOWN.  ACFT RE-ENTERED THE TRAFFIC PATTERN AND CONTINUED TO MAKE A SAFE LANDING WITHOUT INCIDENT.  LOCAL MAINTENANCE PINNED THE LANDING GEAR AND PLACED THE LANDING GEAR ON MEL AND DOCUMENTED THE MAINTENANCE LOGS APPROPRIATELY.  ACFT IS CURRENTLY UNDERGOING INSPECTION TO DETERMINE CAUSE OF ERRONEOUS INDICATION.
